# SDR QXEA2009102700880

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 861-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT SIDE SEAT TRACKS HAVE MULTIPLE SPOTS OF CORROSION (LT FS 861 TO FS 985 AND RT FS 675 TO FS 713 AND FS 861 TO FS 985) CORROSION IS BEYOND LIMITS.  REMOVED AND INSTALLED NEW SEAT TRACKS IAW SRM 51-41-00, 51-42-02 AND AMM 53-00-49-400-801.
